# SDR SWAA2020051374805

- Difficulty date: April 30, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER RIB AT STA 120.33 2ND VERTICAL STIFFENER IS CRACKED / REPAIRED L/H STABILIZER RIB AT 120.33 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4
